Systematic differential renormalization to all orders

José I. Latorre, Cristina Manuel, Xavier Vilasís-Cardona

Producció científica: Article en revista indexadaArticleAvaluat per experts

29 Cites (Scopus)

Resum

We present a systematic implementation of differential renormalization to all orders in perturbation theory. The method is applied to individual Feynman graphs written in coordinate space. After isolating every singularity which appears in a bare diagram, we define a local subtraction procedure which consists in replacing the core of the singularity by its renormalized form given by a differential formula. The organization of subtractions in subgraphs relies on Bogoliubov′s formula, fulfilling the requirements of locality, unitarity, and Lorentz invariance. Our method bypasses the use of an intermediate regularization and automatically delivers renormalized amplitudes which obey renormalization group equations.

Idioma originalAnglès
Pàgines (de-a)149-173
Nombre de pàgines25
RevistaAnnals of Physics
Volum231
Número1
DOIs
Estat de la publicacióPublicada - d’abr. 1994
Publicat externament

Fingerprint

Navegar pels temes de recerca de 'Systematic differential renormalization to all orders'. Junts formen un fingerprint únic.

Com citar-ho